# SDR SWAA2012052404310

- Difficulty date: May 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 28,258 hours, 16,644 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 175.5.  REPAIRED SKIN PER SRM.
